Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hey all , i started using Isotretinoin medication 27 days ago i take 20 mg a day , i thought everything is going to be ok , but ive been told to stop taking them like in day 24 cause im on anti depression shit , now my face looks like fucking H-E-L-L :evil: cause of the breakout, now i dont know what to f' do i wont get anymore Isotretinoin what should i do start taking mynocycline?? , cause i cant stay in my current situation which in my opinion is at the peak of the breakout :wall:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×